We consider, in a bounded domain $\Omega \subset \R^{N}$, a class of nonlinear elliptic equations in divergence form as $$\left\{\begin{array}{l} \alpha_0 u -\dive (a(x,u,Du))=H(x,u,Du)\mbox{ in }\Omega ,\\ u=0\mbox{ on }\partial\Omega\,,\end{array} \right. $$ where $\alpha_0\geq 0$, the second order part is a coercive, pseudomonotone operator of Leray-Lions type in the Sobolev space $W^{1,p}_0(\Omega)$, $p>1$, and the function $H$ grows at most like $|Du|^q+f(x)$, with $p-1<q<p$.Assuming $f(x)$ to belong to an (optimal) Lebesgue class $L^m$, with $m<\frac Np$, we prove a priori estimates and existence of solutions, discussing several ranges of the exponent $m,q$ and $p$ which include cases of singular data ($L^1$ data or measures). The obtention of a priori estimates is not straightforward because of the "super linear" character of the first order terms. To this purpose we use a new approach, generalizing the method introduced in our note [29]. We complete the results known in the previous literature where either $q\leq p-1$ or $m\geq \frac Np$.

Grenon, N., Murat, F., Porretta, A. (2014). A priori estimates and existence for elliptic equations with gradient dependent terms. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, 13(1), 137-205.

A priori estimates and existence for elliptic equations with gradient dependent terms

PORRETTA, ALESSIO
2014-01-01

Abstract

We consider, in a bounded domain $\Omega \subset \R^{N}$, a class of nonlinear elliptic equations in divergence form as $$\left\{\begin{array}{l} \alpha_0 u -\dive (a(x,u,Du))=H(x,u,Du)\mbox{ in }\Omega ,\\ u=0\mbox{ on }\partial\Omega\,,\end{array} \right. $$ where $\alpha_0\geq 0$, the second order part is a coercive, pseudomonotone operator of Leray-Lions type in the Sobolev space $W^{1,p}_0(\Omega)$, $p>1$, and the function $H$ grows at most like $|Du|^q+f(x)$, with $p-1
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/05 - Analisi Matematica
English
Grenon, N., Murat, F., Porretta, A. (2014). A priori estimates and existence for elliptic equations with gradient dependent terms. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, 13(1), 137-205.
Grenon, N; Murat, F; Porretta, A
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
3-Grenon_etal.pdf

non disponibili

Descrizione: articolo principale
Licenza: Copyright dell'editore
Dimensione 1.33 MB
Formato Adobe PDF
1.33 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/122169
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 27
  • ???jsp.display-item.citation.isi??? 27
social impact